# SDR 2002F00779

- Difficulty date: May 16, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N233YV
- Make and model: Beech 1900D
- Aircraft serial: UE233
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 11438800013
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFTS LEFT MAIN LANDING GEAR WOULD NOT RETRACT ON CLIMB-OUT.  THE MAIN GEARS WAS THEN HAND PUMPED DOWN UNTIL THREE GREENS WERE INDICATED.  RETURNED TO FIELD WITH NO FURTHER INCIDENT.  MAINTENANCE FOR AIR MIDWEST REMOVED AND REPLACED THE HYDRAULIC POWER PACK FOR CORRECTIVE ACTIVE.  (M)
